# SDR SIMA20140219002

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 37,776 hours, 31,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD EMERGENCY LIGHT STRIP INOPERATIVE.  R & R FWD BULKHEAD EMERGENCY LIGHT STRIP, OPERATIONS CHECKED GOOD IAW EMB 33-50-13.
